# SDR MASA200600580

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,646 hours, 9,824 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7011 CLT - NOSE LANDING GEAR NOT RETRACTING.  MX  FOUND THE LANDING GEAR SLOW TO CENTER.  MX FLUSHED AND SERVICED NOSE LANDING GEAR.  MULITPLE RETRACTIONS PRODUCED NO FAULTS.
